Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 120, Number 2

All articles in this issue are freely accessible.

The geometry of immersions. I
E. A. Feldman.
Trans. Amer. Math. Soc. 120 (1965), 185-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185602
Normal operators and uniformly elliptic self-adjoint partial differential equations
Leo Sario and Georges Weill.
Trans. Amer. Math. Soc. 120 (1965), 225-235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192175
Prime $z$-filters on completely regular spaces
Carl W. Kohls.
Trans. Amer. Math. Soc. 120 (1965), 236-246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188829
Homotopically homogeneous spaces and manifolds
Peter Rice.
Trans. Amer. Math. Soc. 120 (1965), 247-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0189034
Bounded holomorphic functions on finite Reimann surfaces
E. L. Stout.
Trans. Amer. Math. Soc. 120 (1965), 255-285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0183882
On the volume elements on a manifold
Jürgen Moser.
Trans. Amer. Math. Soc. 120 (1965), 286-294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0182927
Structure of spectral measures on locally convex spaces
Bertram Walsh.
Trans. Amer. Math. Soc. 120 (1965), 295-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0196503
On characteristic functions and renewal theory
Charles Stone.
Trans. Amer. Math. Soc. 120 (1965), 327-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0189151
The theory of operations on binary relations
T. Tamura.
Trans. Amer. Math. Soc. 120 (1965), 343-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0209375
On creative sets and indices of partial recursive functions
Louise Hay.
Trans. Amer. Math. Soc. 120 (1965), 359-367
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0195724
Errata: Some properties of Pontryagin classes $\bmod 3$
Yasuro Tomonaga.
Trans. Amer. Math. Soc. 120 (1965), 368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0182981